# SDR 96ZZZM1033

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49170
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6225136201
- Condition: Failed
- Location: Fwd Fuselage
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCI - DURING CRUISE WEATHER RADAR WOULD NOT PAINT KNOWN WEATHER.  REMOVED AND REPLACED RECEIVER/TRANSMITTER UNIT, MFG P/N 622-5132-009, AND RADAR ANTENNA, MFG P/N 622-5136-201.  OPERATIONAL CHECK NORMAL.  (M)
